# SDR TAMF20230406032

- Difficulty date: April 3, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N334QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1448
- Aircraft time: 35,755 hours, 10,901 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 33,695 hours, 10,597 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE AIRCRAFT UNLOADING PROCEDURE, A DAMAGE WAS FOUND ON AFT CARGO DOOR CUT OUT FRAME, (65 STRINGER, BTW 42-43 RH FR).
IN ACCORDANCE WITH AIRBUS STRUCTURAL REPAIR MANUAL TASK 51-11-00 ITEM 2.B.(3) CATEGORY 4 TABLE 1, THE DMAGE IS IT IS WITHIN THE ALLOWABLE LIMITS.
